MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. NEURO TRAY WITH SYRINGE; NEUROLOGICAL TRAY

MEDLINE INDUSTRIES, INC. NEURO TRAY WITH SYRINGE; NEUROLOGICAL TRAY
Model Number SPEC0070
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
Md was beginning the set up of a patient's shoulder injection when she noticed that the syringe used to draw up lidocaine was cracked.The same md had the same thing happen a week prior while setting up another procedure.Another md at a nearby facility also had this happen to her with the same kit.The crack was not identified in this instance and the lidocaine shot across the room.In this event, the reporter of this event has spoken to the vendor and the vendor came to pick up the syringe and to take a look at it last week.

Brand Name
NEURO TRAY WITH SYRINGE
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
1204 townline rd
1 medline place
mundelein IL 60060
MDR Report Key8054665
Report Number8054665
Device Sequence Number1654310
Product Code OJG
UDI-Device Identifier10884389517918
UDI-Public(01)10884389517918
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2018
Report Date (Section F) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPEC0070
Device Catalogue NumberSPEC0070
Device Lot Number2018072450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/09/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/02/2018